# SDR USAA2011021490757

- Difficulty date: January 24, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230513200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR TIE (CLEAT) AT FR 33, S40R - S41R.  REPLACED SHEAR TIE (CLEAT) AT FR 33, S40R - S41R IAW A320 SRM 51-72-11.
